Alert archive / New Jersey / Special Marine Warnings in 2016

Special Marine Warning 85, NWS Philadelphia/Mount Holly

July 25, 2016

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 25, 2016, 6:54 PM EDT. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2016, 6:54 PM EDT (22:54 UTC)
Expired
Jul 25, 2016, 8:00 PM EDT
In force
66 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Philadelphia radar (KDIX), 41 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

557 
WHUS51 KPHI 252254
SMWPHI
ANZ450>452-470-471-260000-
/O.NEW.KPHI.MA.W.0085.160725T2254Z-160726T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
654 PM EDT MON JUL 25 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
  NM...
  COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
  NM...
  COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM...
  WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
  NM...
  WATERS FROM SANDY HOOK NJ TO MANASQUAN INLET NJ OUT 20 TO 40 NM...

* UNTIL 800 PM EDT

* AT 652 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR AXEL CARLSON REEF TO 12 NM WEST OF FORKED
  RIVER TO 31 NM NORTHWEST OF LITTLE EGG INLET...MOVING
  EAST TO SOUTHEAST AT 25 KNOTS.

  HAZARD...WIND GUSTS 34 KNOTS OR GREATER. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
           SUDDENLY HIGHER WAVES. HIGHER WINDS MAY OCCUR OUT AHEAD
           OF THE THUNDERSTORMS ASSOCIATED WITH A GUST FRONT.

* LOCATIONS IMPACTED INCLUDE...
  OCEAN GATE...GARDEN STATE SOUTH REEF...LITTLE EGG REEF...
  SEASIDE PARK...ATLANTIC CITY...NORTH BEACH HAVEN...BEACH HAVEN...
  SHIP BOTTOM...BRIGANTINE...BARNEGAT LIGHT REEF...
  GARDEN STATE NORTH REEF...FORKED RIVER...HARVEY CEDARS...
  GREAT EGG INLET...LAVALLETTE...SHARK RIVER REEF...BARNEGAT LIGHT...
  LITTLE EGG INLET AND PINE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHERN NEW JERSEY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1000 PM EDT FOR SOUTHERN NEW JERSEY.

LAT...LON 3960 7332 3930 7408 3929 7475 3945 7475
      3946 7474 3943 7469 3935 7468 3933 7465
      3947 7442 3951 7451 3959 7455 3956 7437
      3970 7422 3982 7423 3985 7416 3992 7415
      3993 7418 4016 7364 3994 7337 3977 7330
TIME...MOT...LOC 2252Z 331DEG 24KT 4001 7390 3977 7441 3976 7490 

HAIL...0.00IN
WIND...>34KTS

$$

MEOLA

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 25, 6:09 PM EDT, 45 minutes earlier.

Area forecast discussion, Jul 25, 6:09 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
609 PM EDT MON JUL 25 2016

.SYNOPSIS...
A cold front will approach from the west and move through the region
early Tuesday morning, before stalling near or just to the south of
our area. This front will gradually lift north by the end of the
week with areas of low pressure developing along this boundary.

&&

.NEAR TERM /THROUGH TUESDAY/...
Ongoing SVR weather. Excessive heat flags have been taken down.

A new Severe Thunderstorm Watch (#416) was issued at 330 PM. This
watch includes eastern MD, DE and southern NJ and is in effect
until 10 PM. The remainder of the CWA is covered under Severe
Thunderstorm Watch #415, which is in effect until 8 PM.

The atmosphere continues to destabilize during peak heating this
afternoon. 19Z mesoanalysis from SPC indicates strong instability
(MLCAPE values ranging from 2000 J/kg across our northern most zones
to 3000 J/kg across Delmarva) supportive of robust convective
updrafts. The primary threat with these storms is damaging winds.
Even though mid-level lapse rates are weak and there isn't an
abundance of dry air aloft, the environment is conducive for strong
downbursts with a inverted V sounding below the LCL.

The HRRR had a good handle on the location of convective initiation
with the lee trough just to our west as well as the more organized
convection that is tracking across southern NY. We expect the first
round of convection to organize along the lee trough and then
accelerate eastward toward the I-95 corridor between about 4-6 PM,
reaching the coastal plain of NJ before sunset. The second line of
convection with the upper shortwave trough is expected to move
through the I-78/I-80 corridors between 6 and 9 PM.  A more
organized QLCS (and higher damaging wind potential) is likely with
this second line owing to enhanced bulk shear and deeper lift ahead
of the shortwave trough. You can see this starting to form upstream
across north-central PA. There is still uncertainty regarding the
strength of these storms in this line by the time it drops southward
toward the Philly metro since it will likely be around or just after
sunset. It will depend on how much the airmass is worked over from
the first round of storms this afternoon. The threat of severe
thunderstorms should be trending downward after sunset with the loss
of heating and as the airmass stabilizes in the cold pool behind the
storms. However, the severe threat may continue into the late
evening and overnight across the Delaware Bay region (southern NJ
and Delmarva) given this extremely unstable airmass will likely not
have been overturned by prior convection.

The other concern will be locally heavy rainfall that could result
in flash flooding as storms develop in a moisture-rich environment
(PWATS 2-2.25”), especially if multiple rounds of storms affect the
same area. We'll also have to watch how the orientation of the
convective line evolves over time. If the strongest part of the line
bows out, the trailing southern end of it may become oriented more
west to east and allow for storms to train along it. The threat
would then transition from winds to flash flooding across these
southern areas later this evening and maybe into the overnight.

The heat headlines are set to expire at 6 PM. Heat indices this
afternoon were in the 100-110F across much of eastern PA and NJ, and
105-115F in Delmarva. The heat will temporarily break with the
thunderstorms.

Patchy fog may develop overnight, especially in sheltered river
valleys and rural areas, if clouds clear before the drier air moves
in behind a cold front.

&&

.SHORT TERM /TUESDAY NIGHT/...
The cold front is expected to slow down as it moves southward
through the Delmarva early Tuesday morning. There is still
uncertainty regarding how quickly the front pushes southward. Fronts
tend to get hung up in the Delmarva this time of year and in this
pattern with zonal steering flow aloft. Added a chance for showers
and storms during the afternoon hours across the southern half of DE
and adjacent eastern MD with the front likely nearby.

Unfortunately, we won't get much of a break from the heat tomorrow
as post-frontal CAA progged to be minimal. Forecast highs are in the
low to mid 90s across most of the area (except cooler in the higher
terrain of northeast PA/northwest NJ and along the coast). However,
it will be noticeably less humid across eastern PA and
central/northern NJ with dewpoints in the upper 50s and lower 60s.
Farther south, where the front gets hung up, dewpoints will still be
in the upper 60s and lower 70s. Afternoon heat indices should peak
near 100F in the Delmarva.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The medium range models are in good agreement keeping high pwat
air just to our south as a sfc boundary stalls in the southern
portion of the forecast area. Higher humidity values and a slight
chance for storms will continue near the Delmarva. Heat index
values in the mid 90s are still expected from Philadelphia
southward.

In response to an approaching shortwave, heights build on Thursday
and 1000-850mb thicknesses increase resulting in temps climbing a
couple of degrees warmer compared to Wednesday, with heat index
values in the mid to upper 90s. As higher pwat air returns...and
shortwave energy moves through the region...widely scattered to
scattered storms also return Thursday.

The ECMWF/GFS/Canadian models are coming into better agreement
developing a broad upper trof over the eastern U.S. into the
weekend...bringing temperatures down closer to normal values for late
July/early August. With pwat values still 1.5-2.0" through
Monday, and weak shortwaves moving through the upper trof
axis, daily afternoon and evening showers and storms will be
possible through the remainder of the long term period.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of today...VFR conditions continue this afternoon. South to
southwest winds around 10 knots or less with a few gusts up around
20 knots through the rest of this afternoon.

Scattered showers and thunderstorms are developing to the north
and west of the terminals and will continue to push to the east
through this evening. Expect showers and thunderstorms to impact
the terminals, mainly between 20-02Z, with MVFR/IFR conditions
possible. Tempo groups have been added to indicate the most likely
timing of storms at the terminals.

Overnight...Behind the storms, winds will shift more to the west,
slightly northwest, but remain under 10 knots. Patchy fog will
develop in the more prone areas as winds go light and skies
largely clear.

Tuesday...Patchy fog early, clearing by around 15Z. Then VFR
conditions expected for the remainder of the day. Westerly winds
around 10 to 12 knots through the afternoon.

Outlook...
Tuesday night through Friday...Mainly VFR conditions expected.
Scattered showers and thunderstorms Thursday and Friday, with
MVFR/IFR conditions possible at times.

&&

.MARINE...
Winds and seas will be just below small craft advisory criteria
through tomorrow. Southern wind gusts to 20 knots will continue to
occur through this evening. Seas will increase from 2 to 3 feet to
4 feet in our coastal waters. Stronger thunderstorms developing on
land this afternoon could threaten the waters this evening.
Locally strong winds and higher seas are possible with these
storms.

Outlook...
Tuesday night through Friday...Sub-advisory conditions are
expected to continue on the area waters through much of the week.
Expect higher winds and waves in and near scattered showers and
thunderstorms that become more likely at the end of the week.

Rip Currents...A moderate risk for rip currents continues through
this evening. Tuesday through the most of the week: with the
Atlantic Basin continuing quiet tropically, unless we get a strong
onshore flow...RC risk this coming week should be generally low.
Tstms and pockets of chilly upwelling water may the greater
concerns. There is some sign of colder upwelling along the coasts
this evening.

&&

.CLIMATE...
As of 3 PM EDT, the temp at PHL was 96 which has tied the record
high for this date. ABE was 95, also tying a record high, and ILG
was 96. This also has tied the record for this date.

The last time the temperature reached or exceeded 98F at PHL was
three years ago on July 18, 2013. The last 100-degree day at PHL
occurred four years ago on July 18, 2012.

Record high temperatures for Today through Thursday are below.

Site    25th      26th       27th       28th
----    ----      ----       ----       ----

PHL...  96-1899   101-1892   101-1940   100-1941

ABE...  95-1999   98-1940     98-1955    97-1949

ACY...  99-2010   96-2011     99-2005    98-1999

ILG...  96-1987   99-1894    100-1894   101-1894

TTN...  97-1999   99-1892    100-1894   101-1894

GED...  99-2010   97-2012     98-2005    99-1949

RDG...  96-1999   99-1940     98-1955    99-1941

MPO...  90-1999   89-1949     91-1955    93-1949

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...99
Near Term...Klein
Short Term...Klein
Long Term...99
Aviation...Meola
Marine...Meola
Climate...
Hazardous weather outlook, Jul 25, 6:10 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
610 PM EDT MON JUL 25 2016

NJZ001-007>010-012-013-015-017>020-027-PAZ054-055-060>062-070-071-
101>106-262215-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
610 PM EDT MON JUL 25 2016

...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-021>023-262215-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
610 PM EDT MON JUL 25 2016

...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ024-025-262215-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
610 PM EDT MON JUL 25 2016

...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-026-262215-
EASTERN MONMOUTH-COASTAL OCEAN-
610 PM EDT MON JUL 25 2016

...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-262215-
DELAWARE BEACHES-
610 PM EDT MON JUL 25 2016

...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-262215-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
610 PM EDT MON JUL 25 2016

...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-262215-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
610 PM EDT MON JUL 25 2016

...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 25, 6:26 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND GST     PORT MONMOUTH           40.43N  74.10W
07/25/2016  M58 MPH          MONMOUTH           NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1601546

STAFF
Local storm report, Jul 25, 6:27 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND GST     TRENTON AIRPORT         40.29N  74.82W
07/25/2016  M56 MPH          MERCER             NJ   ASOS

&&

EVENT NUMBER PHI1601547

STAFF
Local storm report, Jul 25, 6:28 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND GST     NEWBURG                 40.70N  75.33W
07/25/2016  M52 MPH          NORTHAMPTON        PA   MESONET

&&

EVENT NUMBER PHI1601548

STAFF
Local storm report, Jul 25, 6:31 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
631 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TSTM WND DMG     OLD CITY                39.95N  75.15W
07/25/2016                   PHILADELPHIA       PA   NWS EMPLOYEE

            TREE DOWN ON 3RD AND MARKET STREET

0630 AM     TSTM WND GST     SEASIDE HEIGHTS         39.94N  74.08W
07/25/2016  M43 MPH          OCEAN              NJ   WEATHER FLOW

0730 AM     FLOOD            N BEACH HAVEN           39.56N  74.25W
07/25/2016                   OCEAN              NJ   SOCIAL MEDIA

            RIGHT LANES ON LONG BEACH BLVD FLOODED IN SPOTS.

0420 PM     TSTM WND GST     BATH                    40.73N  75.39W
07/25/2016  M62 MPH          NORTHAMPTON        PA   SOCIAL MEDIA

0428 PM     TSTM WND DMG     JAMISON                 40.25N  75.09W
07/25/2016                   BUCKS              PA   SOCIAL MEDIA

            TREE DOWN ALONG THE SIDE OF A HOUSE

0439 PM     TSTM WND GST     NEWBURG                 40.70N  75.33W
07/25/2016  M52 MPH          NORTHAMPTON        PA   MESONET

0455 PM     TSTM WND DMG     MILFORD                 40.57N  75.09W
07/25/2016                   HUNTERDON          NJ   COUNTY OFFICIAL

            COUNTY COMMUNICATIONS NOTED NUMEROUS TREE DAMAGE ACROSS
            THE COUNTY ALONG WITH DOWNED POLES.

0455 PM     TSTM WND DMG     EAST AMWELL TWP         40.45N  74.81W
07/25/2016                   HUNTERDON          NJ   SOCIAL MEDIA

            MULTIPLE TREES DOWN

0510 PM     TSTM WND GST     FLEMINGTON              40.51N  74.86W
07/25/2016  E50 MPH          HUNTERDON          NJ   CO-OP OBSERVER

0520 PM     TSTM WND GST     1 E NORTH BRANCH        40.60N  74.65W
07/25/2016  M45 MPH          SOMERSET           NJ   TRAINED SPOTTER

0532 PM     TSTM WND DMG     SOUTH BOUND BROOK       40.55N  74.53W
07/25/2016                   SOMERSET           NJ   TRAINED SPOTTER

            A FEW TREES UPROOTED. TIME ESTIMATED BY RADAR.

0538 PM     TSTM WND DMG     HIGHLAND PARK           40.50N  74.43W
07/25/2016                   MIDDLESEX          NJ   TRAINED SPOTTER

            MULTIPLE TREES DOWN

0556 PM     TSTM WND GST     PORT MONMOUTH           40.43N  74.10W
07/25/2016  M58 MPH          MONMOUTH           NJ   WEATHER FLOW

0559 PM     TSTM WND GST     TRENTON AIRPORT         40.29N  74.82W
07/25/2016  M56 MPH          MERCER             NJ   ASOS

0600 PM     HAIL             COATESVILLE             39.98N  75.82W
07/25/2016  M1.00 INCH       CHESTER            PA   TRAINED SPOTTER

0600 PM     FLOOD            SOUTH BOUND BROOK       40.55N  74.53W
07/25/2016                   SOMERSET           NJ   TRAINED SPOTTER

            SEVERAL STRANDED CARS IN FLOODED ROADWAYS NEAR SOUTH
            BOUND BROOK AND PISCATAWAY.

0602 PM     HAIL             1 S LANSDALE            40.23N  75.28W
07/25/2016  E1.00 INCH       MONTGOMERY         PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601534 PHI1601532 PHI1601533 PHI1601545 PHI1601538
PHI1601548 PHI1601537 PHI1601539 PHI1601535 PHI1601536 PHI1601543
PHI1601541 PHI1601546 PHI1601547 PHI1601540 PHI1601544 PHI1601542

STAFF
Local storm report, Jul 25, 6:40 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             TOWAMENCIN TWP          40.24N  75.33W
07/25/2016  M0.70 INCH       MONTGOMERY         PA   SOCIAL MEDIA

&&

EVENT NUMBER PHI1601549

STAFF
Local storm report, Jul 25, 6:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
644 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     READINGTON              40.57N  74.74W
07/25/2016                   HUNTERDON          NJ   PUBLIC

            NUMEROUS TREES DOWN.

&&

EVENT NUMBER PHI1601550

AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 4:46 AM EDTSpecial Weather StatementPHIBurlington, Camden, Mercer59 min
Jul 25, 4:54 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester51 min
Jul 25, 5:27 AM EDTSpecial Weather StatementPHIBurlington, Ocean63 min
Jul 25, 6:17 AM EDTSpecial Marine WarningPHI88 min
Jul 25, 7:11 AM EDTSpecial Marine WarningPHI64 min
Jul 25, 7:59 AM EDTSpecial Weather StatementPHIOcean61 min
Jul 25, 8:04 AM EDTSpecial Marine WarningPHI56 min
Jul 25, 9:00 AM EDTSpecial Marine WarningPHI60 min
Jul 25, 3:52 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Warren53 min
Jul 25, 4:34 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren56 min
Jul 25, 4:37 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset38 min
Jul 25, 5:04 PM EDTSevere Thunderstorm WarningPHISussex41 min
Jul 25, 5:15 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset45 min
Jul 25, 5:39 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren46 min
Jul 25, 5:57 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren48 min
Jul 25, 5:58 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth47 min
Jul 25, 6:01 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden44 min
Jul 25, 6:04 PM EDTSpecial Marine WarningPHI56 min
Jul 25, 6:17 PM EDTFlash Flood WarningPHIMercer, Middlesex, Monmouth, Somerset4 hr
Jul 25, 6:39 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset40 min
Jul 25, 6:43 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Ocean62 min
Jul 25, 6:55 PM EDTAreal Flood AdvisoryPHIBurlington2 hr
Jul 25, 7:12 PM EDTSpecial Weather StatementPHIBurlington, Camden, Ocean63 min
Jul 25, 7:17 PM EDTFlash Flood WarningPHIBurlington, Camden4 hr
Jul 25, 7:53 PM EDTSpecial Weather StatementPHIAtlantic37 min
Jul 25, 7:58 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean44 min
Jul 25, 3:21 AM EDTSpecial Weather StatementPHIChester, Montgomery39 min
Jul 25, 3:55 AM EDTSpecial Weather StatementPHIBucks, Delaware, Montgomery, Philadelphia50 min
Jul 25, 4:19 AM EDTSevere Thunderstorm WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia41 min
Jul 25, 3:15 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe45 min
Jul 25, 4:00 PM EDTSpecial Weather StatementPHILehigh30 min
Jul 25, 5:19 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Northampton56 min
Jul 25, 1:16 AM EDTSpecial Weather StatementPHITalbot44 min
Jul 25, 1:20 AM EDTSevere Thunderstorm WarningPHITalbot40 min
Jul 25, 1:59 AM EDTSevere Thunderstorm WarningPHITalbot46 min

Nearby

Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.